Duke Mathematical Journal

Covering properties of random series

Robert Kaufman

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 43, Number 2 (1976), 295-299.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077311640

Digital Object Identifier
doi:10.1215/S0012-7094-76-04326-X

Mathematical Reviews number (MathSciNet)
MR0404590

Zentralblatt MATH identifier
0375.60012

Subjects
Primary: 28A75: Length, area, volume, other geometric measure theory [See also 26B15, 49Q15]
Secondary: 60G17: Sample path properties

Citation

Kaufman, Robert. Covering properties of random series. Duke Math. J. 43 (1976), no. 2, 295--299. doi:10.1215/S0012-7094-76-04326-X. https://projecteuclid.org/euclid.dmj/1077311640


Export citation